Cricket, I'm sorry you're having so much trouble. You absolutely need to see a gastroenterologist right away. While your doctor is trying to help you, the medications you're on are not the best for anyone with IBD (autoimmune colon disease.)
Robinol is an anti-spasmodic drug. If you have Crohn's or Ulcerative Colitis, it may not be the best for you, as it frequently causes constipation.
Mobic is an NSAID. This is the same family of drugs as aspirin, naproxen, ibuprofen and others. This class of drugs is not usually prescribed for IBD sufferers because it can cause gastric bleeding.
Even with the pain, I'd recommend you restrict yourself to Tylenol for now. Also, if the old pain medication you're taking has an NSAID in it (many do) you may be overdosing yourself. Some of our members have reported that a warm heating pad on their abdomen helps the pain.
Please do call your doctor and ask for a recommendation for a GI, or find one on your own. If not properly treated, your condition could get much worse. And I'm afraid the meds your doctor prescribed may not be making things any better for you.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal, Remicade, Nature's Way Primadophilus Reuteri.
In remission since April, 2006. Remicade has been my wonder drug.
Co-Moderator UC Forum